MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.7,13,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.7,13,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTWB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: patient weight unknown / not provided.E1: email unknown / not provided.G4: additional pma/510(k) number k101880.
 
Event or Problem Description
It was reported that the implant at tooth #26 fractured at the platform.Implant removed and replaced.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvtwb13, (imp, tsv, 4.7, 13, mtx, mg) for evaluation visual evaluation was performed, the implant has signs of use.The implant had bone debris on external threads.The implants collar was fractured.The implants drive feature was damaged from removal.Dhr review was completed for the subject lot number 1226442.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1226442 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: fracture: implant¿.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did occur.The implant was fractured at the collar.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,4.7,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22420282
Report Number0002023141-2025-01824
Device Sequence Number15229135
Product Code DZE
UDI-Device Identifier00889024020016
UDI-Public(01)00889024020016(17)240323(10)1226442
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/23/2024
Device Catalogue NumberTSVTWB13
Device Lot Number1226442
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic